Dynamics of disperse streams in the presence of boundaries
Doklady Akademii Nauk, Tome 285 (1985) no. 4, pp. 832-835
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_4_a13,
author = {O. B. Gus'kov and V. V. Struminskii},
title = {Dynamics of disperse streams in the presence of boundaries},
journal = {Doklady Akademii Nauk},
pages = {832--835},
year = {1985},
volume = {285},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_4_a13/}
}
O. B. Gus'kov; V. V. Struminskii. Dynamics of disperse streams in the presence of boundaries. Doklady Akademii Nauk, Tome 285 (1985) no. 4, pp. 832-835. http://geodesic.mathdoc.fr/item/DAN_1985_285_4_a13/